# SDR DALA2021111707083

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 38,230 hours, 26,039 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 30 BTW STA=992 TO STA=995 AT AFT CARGO COMPARTMENT IN REF NRC 00124. SUMMARY OF NRC 00203: CORROSION LEVEL 2, PERMANENT REPAIR WAS PERFORMED ON STRINGER 30 BTW STA=992 TO STA=995 AT AFT CARGO COMPARTMENT PER B717 SRM 53-00-05-2R PROCEDURE 3. (LP #2020310)
